MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI MULTILOC SCREW LENGTH 28MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI MULTILOC SCREW LENGTH 28MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.019.028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown event date between (b)(6) 2020.Complainant part is not expected to be returned for manufacturer review/ investigation.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a revision surgery occurred due to fracture displacement and impaired healing.No implant malfunctions occurred.All hardware was removed.It is unknown what implants the patient was revised to.The original surgery and implantation with the multiloc humeral nailing system occurred on (b)(6) 2020.The patient outcome is unknown.This is report 5 of 7 for (b)(4).

Brand Name
4.5MM TI MULTILOC SCREW LENGTH 28MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10600460
Report Number2939274-2020-04379
Device Sequence Number16907829
Product Code HSB
UDI-Device Identifier10886982089700
UDI-Public(01)10886982089700
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.019.028
Device Catalogue Number04.019.028
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date09/29/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM TI LOCKING SCR 30MM; 3.5MM TI LOCKING SCR 36MM; 4.0MM TI LOCKING SCREW 20MM; 4.0MM TI LOCKING SCREW 22MM; 4.5MM TI MULTILOC SCREW LENGTH 34MM; 7MM TI MULTILOC HUMERAL NAIL 225MM-S
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR